MAUDE Adverse Event Report: HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 3D; MAMMOGRAPHY SYSTEM,

HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 3D; MAMMOGRAPHY SYSTEM,
Model Number SDM-00001-3D
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/23/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our field engineer went to the site and found screws loose.He applied loctite and tighten the screws.The unit is now working as intended.
 
Event or Problem Description
Originally on (b)(6) 2016 reported as a shaking c-arm.Upon further investigation it was reported on (b)(6) 2016 that 5 of the 6 tube arm screws were unscrewed.Also 16 screws from the inside rails had come almost entirely unscrewed.There was no injury.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 3D
Common Device Name
MAMMOGRAPHY SYSTEM,
Manufacturer (Section D)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
MDR Report Key5857614
Report Number1220894-2016-00025
Device Sequence Number16263794
Product Code OTE
UDI-Device Identifier15420045500013
UDI-Public15420045500013
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
PO80003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Service Personnel
Type of Report Initial
Report Date (Section B) 07/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSDM-00001-3D
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2016
Initial Report FDA Received Date08/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1